Addiction: Substance Abuse Community
to anyone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

to anyone

i have been on oxy blues for about 4 years, i took them for pain and got addictided, i beeat this once, and i went back to them after i could not find anything else for the pain, i have been back on them for about 2yrs, good thing is its only 15-30 mgs a day, it was gettn really bad, doing whatever neccesary to get them, including going thru hell to find everyday, my boyfriend and i decided we want to stop on our own terms, cold turkey, he had to completly leave the state and go somwhere where he knew no one would get anything for him to help any viks or perks to help him, i am home doing the same, my mind is a wreck, im say and very vulnerable, im on the 3rd day, i take dayquil and nightquil it does help w the symptoms, it has ingrediants that help w the flu, and thats pretty much what it feels like is the flu so it does help some, I wantd to say that coming on here does help alot w the mental cravings, to hear that ALOT of ppl are going thru the same things i am,thank you everyone for your stories, and help. The 3rd day is the worst, mentally and physically....ALL HANG IN THERE< IT SOOOO WORTH IT
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
Im bumping you up here girl!! Yeah for day 3!! Its soo hard I was there in your shoes 7 days ago,,hang in there sweetie. Day 3and 4 are soo hard. Fight with all you got! stay close here there will be others with amazing advice to help you too.
Blank
1801781_tn?1410753824
you can do it!  I treated it like the flu and used the Thomas Recipe!  Here is my bit..if any part of it helps good!  Hang in there!!!

I kept telling myself...YOU HAVE the FLU!  It will be over and I will feel so much better.  My brain seemed to get that and settled down a little.  It is hard, but doable!  The Thomas Recipe (bottom of the page under Health Pages will help.  I did not to the tranquilizers and had to cut back on the Ltryosine, but the rest really helped.  Imodium (immodium), Imodium (immodium), Imodium (immodium) (liquid or pills if the liquid can't be found or you can't swallow it) will help.  I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.  

Hydrate and eat!  Even if it is just a little every hour or so.  You have to eat something to keep your energy up as much as possible.  

If you have Restless legs..it is hit or miss what works.  Walking seemed to help me some.  Hot bath with epsom salts..a little.  I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep.  If nothing works,your doctor might help.  

One hour at a time is all anyone can ask.  After 2 weeks it gets a little better and I started to say, One day at a time!  Your brain will do all sorts of things to get you to take a pill.  I found if I was hungry..the cravings got worse.  I would try to eat a banana, a few grapes or a few crackers to get that under control.

Good for you.  I hope all goes well.  You have made a good start coming here....this site has helped me so much!!!  Keep posting!!!!!
Blank
1801781_tn?1410753824
also this really helped me to understand why I kept going back. Maybe it will help you as well.  We have to give our brains time to heal and start working the right way again!!

You have to remember how opiates work, and why you feel depressed etc. when you quit taking them and after you are over the withdrawals.

Opiates bound to the opioid receptors in your brain and body. They release their artificial endorphins to them, and block the bodies natural endorphins. After a while the neurons that produce the body's natural endorphins disappear. There is no need for them so they just don't rejuvenate like they would normally.

When you stop taking the opiates,  they leave your opioid receptors bare, and they are calling out for your body's natural endorphins, but there isn't any there at first. You body has to repopulate the neurons that make them, and this takes time.

Endorphins like dopamine  control your moods, anxiety, sadness, anger, happiness, pain etc.

You will slowly get your "old self" back as these neurons repopulate and begin increasing their endorphins production. After being off the opiates for a month, they should be about 45-50% of normal, and be back to normal within a year.
So hang in there, you will feel better and better as the months roll by.

Try keep busy and keep your mind focused on positive things instead of dwelling on the depression, anxiety, etc. that are only temporary and will disappear as your endorphins return to normal.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
5347058_tn?1381192026
Blank
ariley13
Boston, MA
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
4113881_tn?1415853876
Blank
ActingBrandNew
Torrance, CA